# SDR 2003F00415

- Difficulty date: March 13, 2003
- Submitted: July 14, 2003
- Operation: Air carrier
- Aircraft: N7640U
- Make and model: Boeing 727222
- Aircraft serial: 19913
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND CRACK ON OUTER SKIN OF CO-PILOT WINDOW POST AT BS 203.  FABRICATE DOUBLER REPAIR.  ALODINED, PRIMED AND INSTALLED REPAIR DOUBLER ON OUTER SKIN OF CO-PILOT WINDOW POST AT BS 203.  (M)
